# SDR SWAA2022030904375

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STR 19R STA 500D REQUIRES REPAIR DUE TO FREEZE PLUG. / REMOVED DAMAGED STR SECTION; FABRICATED REPAIR PARTS FROM BAC1493-249 7075T6 ATAG A88270; BAC1493-574 7075T6 ATAG A08345; INSTALLED AT STR 19R STA 500C TO 500D + 6' IAW SRM 53-00-03-2R-1 FIG 206; SRM 51-40-02-01-0G; SOPM 20-41-05
